Welcome, Guest. Please login or register.
October 04, 2023, 03:37:17 am

Login with username, password and session length


Members
Stats
  • Total Posts: 55101
  • Total Topics: 4848
  • Online Today: 49
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 39
Total: 39

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Some days I feel stronger  (Read 5849 times)

0 Members and 1 Guest are viewing this topic.

Offline Pelham123

  • Member
  • Posts: 70
  • Genotype 2 - Tx Sovaldi/Riba
Some days I feel stronger
« on: October 28, 2014, 06:29:50 pm »
I took my last Ribavarin and Sovaldi dose on October 15. My 12 week blood results showed that I was not anemic. However my white and red blood cells were on the lowest side of normal.  I tested undetected for HCV.

However, I'm still waiting to feel good. Some days I feel stronger than others. But, today I woke with a headache, and the nausea is back.  My eyes sometimes look like I have black eyes.  The doctor said it would take at least a month before I get back to feeling normal. 

Does anyone know if it is possible, after stopping Ribavarin, for white and red blood cell's to continue to go down while the meds work their way out of my system?

Offline lporterrn

  • Member
  • Posts: 1,969
  • LucindaPorterRN
    • LucindaPorterRN
Re: Some days I feel stronger
« Reply #1 on: October 28, 2014, 07:33:24 pm »
Very unlikely that your red cells would go down unless there was another cause. Given your symptoms, I am wondering if you have another problem that may have slipped by unnoticed because you were focusing on treatment. Low white cell count, but still normal is not clinically relevant, esp for the symptoms you are describing. Red count should come up and if it doesn't. I hope your doc looks in to this. 

Having said that - it took me 1 month before I felt noticeably better. It takes up to 6 months for ribavirin to be completely out of your system.
Lucinda Porter, RN
1988 Contracted HCV
1997 Interferon nonresponder
2003 PEG + ribavirin responder-relapser
2013 Cured (Harvoni + ribavirin clinical trial)
https://www.hepmag.com/blogger/lucindakporter

 


© 2023 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.